# SDR MEX2003009

- Difficulty date: January 22, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 258 - MEX-CJS - AIRCRAFT RETURNED TO GATE DUE TO LEFT ENGINE HYDRAULIC PUMP OUT OF SERVICE WITH CERO PRESSURE INDICATION.  LEFT ENGINE HYDRAULIC PUMP WAS REPLACED IAW MM 29-10-05, ALL CORRECT.  (M)
